U.S. doctors online nowAsk doctors free
Davison, MI
A 29-year-old female asked:

I'm on mirena (levonorgestrel) for 1 year and had period last week. had inter course last night and now have spotting. is this normal?

1 doctor answer1 doctor weighed in
Dr. Chevies Newman
Obstetrics and Gynecology 23 years experience
Not unusual: It is not abnormal to have some irregular bleeding on the mierna iud. Overall bleeding should be decreased. Bleeding after intercourse is probably related to irregular iud bleeding but, if persistent after intercourse, especially if associated with pain, see a doc. Overall i would say you have noyhing to worry about; good luck, merry christmas.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 22, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.